A 25-year-old female asked:
I was diagnosed with lyme disease in june an did 3 weeks of antibitics. is it possible to have returning symptoms of fatigue, nauseous, and dizziness?
1 doctor answer • 1 doctor weighed in
Dr. Clarence Lyonsanswered
Family Medicine 22 years experience
Possible: It is possible. You should go back and see the doctor that treated you for this soon.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsAnswered >2 years ago
Last updated Dec 22, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.